| Model Number |
ZOA451S |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the screw loosened at the site.No additional details have been provided at this time.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Two abut contour 4.5x5.5 1mm cuff and retaining screws were returned for investigation.Visual evaluation of the as returned products identified no malfunction.However, the abutments were modified by the customer which is not considered a malfunction.Functional testing could not be performed since the products were modified.No pre-existing conditions were noted.The devices had been placed on tooth sites 46 and 47 for approximately 2 ½ years.X-ray & picture evaluation: x-ray or picture image was not provided.Review of appropriate documentation: documents reviewed: instructions for use ¿ abutments and restorative components for trabecular metal, tapered screw-vent, and screw-vent implant systems ¿ ifu9664 rev 3 ¿ 11/19.Information identified: contraindications & precautions.Per the applicable ifu, 'implant and abutment fractures can occur when applied loads exceed the normal functional design tolerances of the implant components'.Dhr review: dhr review for the lot (2019061151) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019061151) for similar events (complaint category keywords: loosening) and 1 other complaint was identified.Post market trending review: september post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.However, the reported event (loosening) could not be verified as the exact details of event were unverifiable.